# SDR 97ZZZX3359

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AKN/ANC - ON TAKEOFF ROLL-OUT AT APPROXIMATELY 50 KIAS, THE CARGO DOOR CLOSED, WARNING LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED WITHOUT INCIDENT AND THE AIRCRAFT RETURNED TO THE GATE.  UPON RETURN TO THE GATE, THE DOOR WAS VERIFIED CLOSED.  THE WARNING LIGHT SYSTEM DEFERRED IAW MEL 52-2.  THE PASSENGERS WERE BRIEFED AND THE AIRCRAFT DEPARTED AKN FOR ANC WITHOUT FURTHER INCIDENT.  AFTER ARRIVAL IN ANC, MAINTENANCE CLEARED THE DEFERRAL BY ADJUSTING 3 FWD AND 2 AFT CLICK CLACK SWITCHES.  OPERATIONAL CHECK WAS SATISFACTORY.
